The spectrum of vesiculobullous eruptions of the oral cavity is wide and rich, with different disease entities that encompass different etiologies, pathogenesis, clinical manifestations, treatment plans, and prognostic ends. Trying to present all these entities in a comprehensive fashion is challenging, but in this article, most of the important entities pertaining to this topic have been encompassed in a concise manner.
СтатьяОбзорПолный текст не найденПеревод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
During the past decade, there has been enormous progress in the field of immunology, including identification of the molecular basis of many types of immunodeficiency. Many of these defective immunologic responses are associated with a range of cutaneous manifestations. Other clinically recognized skin diseases are now suspected to result from exaggerated immune responses. This paper summarizes some of the most recent clinically relevant information on pathogenesis, classification, diagnosis, and treatment within this group of disorders.
СтатьяОбзорПоиск полного текста в очередиПеревод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
BACKGROUND: Dermatitis artefacta (DA) is associated with self-harming behaviors, which can be conscious or unconscious. It is characterized by lesions with atypical distributions and geometric patterns, produced by manipulation of the skin through friction, suction, heat, cold, electric current, or chemicals. Diagnosis is challenging, and there are no confirmatory tests, but histology can provide important clues for identifying artificial causes.
OBJECTIVE: Our aim was to retrospectively review histological characteristics and anatomopathological patterns in patients with bullous DA.
METHODS
СтатьяПоиск полного текста в очередиПеревод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Reactive infectious mucocutaneous eruption (RIME) is a para-infectious syndrome characterised by prominent mucositis with limited cutaneous involvement, typically following a respiratory illness. Diagnostic uncertainty is common because RIME may mimic erythema multiforme and drug-induced Stevens-Johnson syndrome/toxic epidermal necrolysis (SJS/TEN), particularly when antibiotics have been initiated shortly before onset. We report a 25-year-old woman presenting with fever, generalised maculopapular rash, severe oral erosions with odynophagia, genital involvement, eyelid and lip oedema, and haem…
СтатьяОбзорПолный текст не найденПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
The management of dermatologic immune-related adverse events (D-irAEs) remains inconsistent owing to variability in treatment responses and … granulomatous, vitiligo, and potentially life-threatening erosive mucocutaneous conditions (such as erythema multiforme, Steven-Johnson syndrome, and toxic epidermal necrosis). Treatments ranged from corticosteroids (topical, oral, intravenous) to biologics (eg, omalizumab, rituximab) and oral immunomodulators (eg, methotrexate, apremilast), with topical and oral cor …
СтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Urticarial vasculitis (UV) is a rare cutaneous vasculitis of small vessels characterized by recurrent episodes of wheal-like lesions that te … hönlein purpura) and IgM/IgG immune complex vasculitis, lupus erythematous tumidus, Wells syndrome, erythema multiforme, cutaneous mastocytosis, cryopyrin-associated periodic syndromes, and coronavirus disease 2019-associated and anti-severe acute respiratory syndrome coronavirus 2-vaccine-associated urticarial eruptions.
СтатьяОбзорПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Severe acute respiratory syndrome coronavirus 2 (SARS-CoV-2) is the virus responsible for coronavirus disease 2019 (COVID-19), which manifes … ts (36.3%). Other lesions reported included pustules, macules, bullae, maculopapular enanthema, and erythema multiforme-like lesions. Concomitant skin lesions were present in 60.6% of patients. Fever was reported in 86.2% of patients. Forty-eight patients (76.1%) were hospitalized. Loss of taste and smell was present in 30.8% of the patients. A comprehensive understa …
СтатьяСистематический обзорПолный текст не найденПеревод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Immune checkpoint inhibitors (ICIs) cause a variety of inflammatory eruptions. The understanding of ICI-induced inflammatory eruptions with detailed histopathological findings is not adequate, particularly in Asian populations. In this study, we retrospectively reviewed 51 patients who were histopathologically diagnosed with cutaneous immune-related adverse events (irAEs) following ICI therapy between 2014 and 2020 at the Department of Dermatology of Kyushu University Hospital. Of the 51 patients (30 men, 21 women), maculopapular rash (38/51, 74.5%), erythema multiforme (2/51, 3.9%), lichenoid…
СтатьяПолный текст не найденПеревод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
BACKGROUND: The cutaneous manifestations of coronavirus disease 2019 (COVID-19) have been covered insufficiently in the literature.
METHODS … in two patients, showing histopathological and immunohistochemical changes in erythematous rash and erythema multiforme-like lesions. Both skin biopsies revealed early fibrous remodelling of the dermis, suggesting similarity with changes that occur in the lungs and other tissues in patients with COVID-19.
CONCLUSIONS: Correlations between skin lesions and anosmia, a …
СтатьяОбзорНаблюдательное исследованиеПолный текст не найденПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
INTRODUCTION: Proton pump inhibitors (PPIs) are widely prescribed and generally well tolerated but can rarely cause severe allergic reactions, such as drug rash with eosinophilia and systemic symptoms (DRESS). We report a case of DRESS and renal injury induced by PPIs, and describe the therapeutic process.
PATIENT CONCERNS: The patient was a 66-year-old female who complained of fever, pruritus, desquamation, erythema multiforme, and anuria caused by omeprazole taken for 2 weeks to treat abdominal distention.
DIAGNOSIS: The clinical history revealed a similar episode of PPI-induced fever, eos…
Клинический случайСтатьяПолный текст не найденПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.